This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Hulek, Klaus and Verrill, Helena 2005. On modularity of rigid and nonrigid Calabi-Yau varieties associated to the Root Lattice A4. Nagoya Mathematical Journal, Vol. 179, Issue. , p. 103.
Hulek, Klaus Kloosterman, Remke and Schütt, Matthias 2006. Global Aspects of Complex Geometry. p. 271.
Cynk, S. and Hulek, K. 2007. Higher-Dimensional Modular Calabi–Yau Manifolds. Canadian Mathematical Bulletin, Vol. 50, Issue. 4, p. 486.
CYNK, SLAWOMIR and MEYER, CHRISTIAN 2007. MODULAR CALABI–YAU THREEFOLDS OF LEVEL EIGHT. International Journal of Mathematics, Vol. 18, Issue. 03, p. 331.
Cynk, Sł awomir and Meyer, Christian 2008. Modularity of Some Non-Rigid Double Octic Calabi-Yau Threefolds. Rocky Mountain Journal of Mathematics, Vol. 38, Issue. 6,
Yamauchi, Takuya 2008. Q-motives and modular forms. Journal of Number Theory, Vol. 128, Issue. 6, p. 1485.
Kapustka, Michał 2009. Correspondences between modular Calabi–Yau fiber products. manuscripta mathematica, Vol. 130, Issue. 1, p. 121.
Cynk, Sławomir and van Straten, Duco 2009. Small resolutions and non-liftable Calabi-Yau threefolds. manuscripta mathematica, Vol. 130, Issue. 2, p. 233.
Laterveer, Robert 2022. On the Chow ring of some special Calabi–Yau varieties. Canadian Mathematical Bulletin, Vol. 65, Issue. 2, p. 308.